# SDR SCNA20160916143

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS INOPERATIVE.  BASE CHARGER FOR BATTER PACK REMOVED AND REPLACED.   OPS CHECK ACCOMPLISHED.   OPS CHECKED GOOD.  REPLACED THE BATERY PACK.   TESTED GOOD.
